# SDR SWAA2019012128723

- Difficulty date: December 11, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM CORRODED AT BS 903, RBL 8.  R&R FLOORBEAM IAW DWG AND SRM.
